# SDR FDEA202203081108

- Difficulty date: March 8, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B FLAP LOWER SKIN STA APROX. XIFH 183 HAS EXISTING ROUND REPAIR DOUBLER,   DIM 3.5".  EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-00-00 REPAIR GENERAL,   FIG. 205.
